# SDR CALA2025120411779

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 97,222 hours, 21,029 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA03963
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE VIBRATION REACHED  2.6 DURING CRUISE AT FL350,  AMBER N1 CONDITI ON.  RAN QRH, MAGNETIC CHIP DETECTORS INSPECTED, NO DISCREPENCIES FOUND IAW FIM 71-05, FAULT TREE 808 & AMM 79-00-00-216-001-R00.  FOUND ECS MSG RT ENG BB VIB. & ON PERF/APU PAGE FOUND VIB.  PERFORMED AVM RT BITE PROCEDURE IAW FIM 77-31-00/101.  FOUND NO FAULTS,  UNABLE TO PERFORM OIL FILTER INSPECTION DUE TO PRESSURE & SCAVENGER FILTER NONE AT HNL IAW FIM 71-05, FAULT TREE 808.   R & R SCAVENGE OIL FILTER IAW AMM 24-11-02 & PRESSURE OIL FILTER ELEMENT IAW AMM 79-21-07. ALSO PERFORMED TEST 2 FOR LEAK CHECK. LEAK CHKD GOOD.  ENGINE NR 2 PLATE SEAL FOR UPPER HP3 BLEED VALVE CUP R & R. PERFORMED ENGINE NR 2, TEST 6 - VIBRATION TEST SURVEY IAW AMM 71-00-00-715-327-R03. ENGINE NR 2 AT 1.73 EPR, N1 VIB WAS 1.1, N2 VIB WAS 0.4, N3 VIB WAS 0.2, & BROADBAND VIB WAS 1.1. NO FURTHER MAINTENANCE IS REQUIRED PER AMM 71-00-00-715-327-R03. OK TO SERVICE.
